# SDR DHL200071778D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 3 ENG LWR COWL HAS NR 13 RIB RADIUS CRACKED AT 6:00 O'CLOCK POS.  STOP DRILLED CRACK AT NR 13 RIB RADIUS PER B727 SRM 51-10-1.  INSTALLED REPAIR ON NR 13 RIB OF NR 3 ENG COWL PER B727 SRM 54-10-3.  REF: N/R 6560.
